# SDR SWAA010237

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 54,360 hours, 57,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EXIT LIGHT COVER LOOSE.  SECURED LIGHT COVER PER MM.
